Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Mobile, AL

April 11, 2011

NWS Mobile, AL issued this small craft advisory at Apr 11, 2011, 4:38 AM CDT. It took effect at Apr 11, 2011, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2011, 4:38 AM CDT (09:38 UTC)
In effect from
Apr 11, 2011, 10:00 AM CDT
Expired
Apr 12, 2011, 10:00 AM CDT
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WHUS74 KMOB 110938
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
438 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY CONDITIONS DEVELOPING TODAY AND ENDURING
THROUGH EARLY TUESDAY...

.A COLD FRONT WILL APPROACH THE MARINE AREA TODAY FROM THE WEST AND
WILL PASS DURING THE EVENING HOURS. AHEAD OF THE COLD FRONT...SUSTAINED
WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS WITH WIND GUSTS BECOMING
FREQUENT AND IN EXCESS OF SMALL CRAFT ADVISORY LEVELS. THUNDERSTORM
ASSOCIATED SQUALLS WILL PASS DURING THE EARLY EVENING AND END WITH A
WIND SHIFT. A MODERATE TO STRONG NORTHERLY FLOW BEGINS LATE TONIGHT.

GMZ630-650-655-670-675-111745-
/O.NEW.KMOB.SC.Y.0018.110411T1500Z-110412T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
438 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
CDT TUESDAY. 


* WINDS: 20 TO 25 KNOTS AND GUST BY EARLY AFTERNOON.

* SEAS: BUILDING TO 4 TO 6 FEET. BAY WATERS BECOMING ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
032 
WHUS74 KMOB 112116
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
416 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY CONDITIONS DEVELOPING TODAY AND ENDURING
THROUGH EARLY TUESDAY...

.A COLD FRONT WILL APPROACH THE MARINE AREA THIS EVENING...PASSING
ACROSS THE COASTAL WATERS BY MIDNIGHT. AHEAD OF THE COLD FRONT...
SOUTHERLY WINDS WILL BE INCREASING TO 20 AND 25 KNOTS AND GUSTY INTO
THE EVENING HOURS AS THE FRONT APPROACHES. WITH THIS...EXPECT SEAS TO
BUILD TO 4 TO 6 FEET BY LATE TONIGHT. A STRONG COLD FRONT WILL PASS 
BY THE COASTAL WATERS BY MIDNIGHT...ENDING THE THUNDERSTORMS WITH A
WIND SHIFT FROM THE WEST. A MODERATE TO AT TIMES STRONG NORTHERLY
FLOW IN THE IMMEDIATE WAKE OF THE FRONT WILL EXTEND SMALL CRAFT
CONDITIONS THROUGH THE OVERNIGHT HOURS...BUT SUBSIDING SOMEWHAT BY
MIDDAY TUESDAY.

GMZ630-650-655-670-675-120530-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
416 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY.

* WINDS: 20 TO 25 KNOTS AND GUST BY EARLY AFTERNOON.

* SEAS: BUILDING TO 4 TO 6 FEET. BAY WATERS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
904 
WHUS74 KMOB 120353
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1053 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

.A COLD FRONT APPROACHING THE MARINE AREA LATE THIS EVENING WILL PASS
OVER THE COASTAL WATERS AFTER MIDNIGHT. SOUTHWESTERLY WINDS AROUND
20 KNOTS AHEAD OF THE COLD FRONT LATE THIS EVENING WILL SHIFT TO THE
NORTH BEHIND THE FRONT. WITH THIS...EXPECT SEAS TO BUILD TO 4 TO 6
FEET BY LATE TONIGHT. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
AHEAD OF THE FRONT WILL END WITH THE WIND SHIFT. A MODERATE TO AT
TIMES STRONG NORTHERLY FLOW EARLY TUESDAY WILL SUBSIDE BY NOON
TUESDAY.

GMZ630-650-655-670-675-121200-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1053 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY.

* WINDS: SOUTHWEST WINDS AROUND 20 KNOTS BECOMING NORTH AFTER
  MIDNIGHT INTO EARLY TUESDAY MORNING...AND THEN DECREASING.

* SEAS: BUILDING TO 4 TO 6 FEET OVERNIGHT INTO EARLY TUESDAY
  MORNING...AND THEN DECREASING. BAYS AND COASTAL WATERWAYS CHOPPY TO
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
494 
WHUS74 KMOB 121234
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60NM INCLUDING INLAND BAYS AND
SOUNDS UNTIL 10 AM CDT TUESDAY...

.A MODERATE TO STRONG OFFSHORE WIND WILL CONTINUE OVER THE MARINE
AREA THROUGH LATE THIS MORNING THEN DECREASE THROUGH THIS AFTERNOON
AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF.

GMZ630-650-655-670-675-121500-
/O.CON.KMOB.SC.Y.0018.000000T0000Z-110412T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
734 AM CDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS DECREASING
  TO 10 TO 15 KNOTS BY EARLY THIS AFTERNOON.

* SEAS: BUILDING TO 4 TO 6 FEET WELL OFFSHORE THIS MORNING SUBSIDING
  TO 2 TO 4 FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 11:59 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Apr 10, 11:59 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1159 PM CDT SUN APR 10 2011

.AVIATION [11/06Z ISSUANCE]...A VERY LOW STRATUS DECK WITH LIFR TO
POSSIBLE VLIFR CONDITIONS WITH CEILINGS VARYING FROM 200 TO 500 FT
THROUGH ABOUT 11/15Z. VISIBILITIES WILL LOWER TO IFR CONDITIONS
OVERNIGHT...WITH POSSIBLE LIFR CONDITIONS AT KPNS. CEILINGS WILL
LIFT SLIGHTLY AFTER 11/15Z...BUT THEN REMAIN AT MVFR CONDITIONS
WITH CEILINGS RANGING FROM 1200 TO 1800 FEET. WINDS WILL INCREASE ON
MONDAY FROM THE SOUTH AT 15 TO 17 KTS WITH HIGHER GUSTS MAINLY IN
THE AFTERNOON. AN AREA OF LOW PRESSURE WILL DEVELOP OVER KENTUCKY BY
MONDAY EVENING...AND THEN MOVE EAST-NORTHEAST. SHOWER AND
THUNDERSTORM COVERAGE WILL INCREASE IN ADVANCE OF AN APPROACHING
COLD FRONT...MAINLY AFTER 12/00Z WITH VISIBILITIES LOWERING TO IFR
CONDITIONS AND CEILINGS TO POSSIBLE LIFR CONDITIONS AT TIMES IN AND
NEAR THUNDERSTORMS. /22

.MARINE UPDATE...AN APPROACHING SYSTEM WILL INCREASE THE ONSHORE
FLOW OVERNIGHT THROUGH MONDAY TO MODERATE...FOLLOWED BY A STRONG
COLD FRONT MOVING OVER THE AREA AROUND MIDNIGHT MONDAY. MODERATE TO
AT TIMES STRONG FLOW WILL FOLLOW THE WIND SHIFT...BUT QUICKLY SETTLE
AS SURFACE HIGH PRESSURE OVER THE PLAINS MOVES TO OVER THE EASTERN
STATES. ONSHORE FLOW RETURNS TO THE ARE BY WEDNESDAY NIGHT. THE
ONSHORE FLOW WILL INCREASE FRIDAY AHEAD OF A FRONT EXPECTED TO CROSS
THE AREA LATE FRIDAY OR SATURDAY. /22

.PUBLIC UPDATE...INCREASE OVERNIGHT LOWS A COUPLE OF DEGREES DUE TO
INCREASING STRATUS DECK AND SOUTHERLY WIND FLOW. INCREASED WIND
SPEEDS ON MONDAY BY ABOUT 10 KNOTS TO RANGE FROM 15 TO 20 KNOTS WITH
HIGHER GUSTS TO NEAR 30 KNOTS. /22

***** PREVIOUS DISCUSSIONS *****

.SHORT TERM (TONIGHT AND MONDAY)...EXPECT THE MARINE LAYER TO SURGE
INLAND AGAIN TONIGHT WITH PLENTY OF LOW CLOUDS AND PATCHY DENSE
FOG.  THE LOW CLOUDS AND FOG ARE HANGING TOUGH ALONG THE COAST FROM
FORT MORGAN EAST TO NAVARRE LATE THIS AFTERNOON.  WHILE THE BOUNDARY
LAYER WINDS WILL INCREASE A LITTLE TONIGHT...WE DON'T THINK IT WILL
BE ENOUGH TO KEEP IT ALL AS A STRATUS DECK.  KEPT FORECAST FOR MOST
AREAS A FEW DEGREES ABOVE THE MOS GUIDANCE AGAIN TONIGHT AS IT HAS
BEEN A TOO COOL WITH THE TEMPS PAST FEW NIGHTS...EXPECT MORE OF THE
SAME TONIGHT WITH THE LOW CLOUDS AND LIGHT SOUTHERLY WARM
ADVECTION.  FOR MONDAY WE CONTINUE TO FORECAST A COLD FRONT
APPROACHING FROM THE NORTHWEST LATE IN THE DAY.  THAT WILL HELP
GENERATE A LINE OF THUNDERSTORMS THAT WILL MOVE INTO SOUTHEAST
MISSISSIPPI IN THE MID AFTERNOON...MOVING EAST ACROSS OUR FORECAST
AREA THROUGH THE COURSE OF THE EVENING HOURS.  MODEL SOUNDINGS
CONTINUE TO SHOW PLENTY OF DRY AIR WORKING IN ON THE BACKSIDE OF THE
SQUALL LINE...SO WE STILL EXPECT TO SEE ISOLATED SEVERE STORMS WITH
DAMAGING DOWNBURST WINDS NEAR 60 MPH AND A FEW REPORTS OF LARGE HAIL
(DAMAGING WINDS THE PRIMARY THREAT EXPECTED).  THE STORMS SHOULD
WEAKEN AS THEY MOVE EAST OF I-65 IN THE LATE EVENING HOURS.  HIGHEST
POPS TOMORROW AFTERNOON AND EVENING WILL BE GENERALLY NORTH OF
HIGHWAY 84. /05

.LONG TERM (TUESDAY THROUGH SUNDAY)...NO SIGNIFICANT CHANGES WERE
MADE FROM THE EARLY MORNING EXTENDED RANGE PACKAGE.  RIDGING BEHIND
THE PASSING TROUGH SHOULD KEEP FAIR WEATHER GOING THROUGH THURSDAY
THEN WE SEE ANOTHER UPPER TROUGH MOVING DOWN ACROSS THE CENTRAL
PLAINS STATES BY FRIDAY.  THIS WILL SEND ANOTHER COLD FRONT DOWN OUR
WAY FRIDAY AFTERNOON AND THAT IS WHERE WE BRING IN THE NEXT CHANCE
FOR SHOWERS AND THUNDERSTORMS.  THAT NEXT COLD FRONT WILL MOVE EAST
OF OUR AREA BY SATURDAY MORNING WITH A DRY WEEKEND EXPECTED.  /05

&&

.MARINE...BIGGEST ITEM TO DEAL WITH INITIALLY IS PATCHY DENSE FOG
HANDING TOUGH ALONG THE IMMEDIATE COAST. AM EXPECTING THIS TO MIX
OUT AS WINDS JUST OFFSHORE HAVE COME UP(BUOY 41012 REPORTING 10KTS
AT 18Z) THOUGH LOOKING AT AREA WEBCAMS ALONG THE COAST WOULD SAY NOT
QUITE YET. HAVE TRIMMED BACK THE NEW/EXTENDED DENSE FOG ADVISORY AS
FEEL THAT THE LOCALIZED NATURE OF THE DENSEST FOG IS BETTER HANDLED
BY OTHER STATEMENTS.

GUIDANCE IS PRETTY CONSISTENT IN ADVERTISING THE FRONT MOVING ACROSS
AREA COASTAL WATERS BETWEEN 03Z AND 06Z MONDAY NIGHT. GUIDANCE HAS
COME UP IN STRENGTH OF THE WINDS AHEAD OF AND SIGNIFICANTLY HIGHER
IMMEDIATELY BEHIND THE FRONT...BUT WITH SURFACE HIGH PRESSURE
QUICKLY MOVING EASTWARD BEHIND THIS SYSTEM...THE MODERATE OFFSHORE
FLOW WILL QUICKLY SETTLE AND BECOME A LIGHT ONSHORE BY WEDNESDAY
NIGHT. THESE WINDS WILL STRENGTHEN THURSDAY NIGHT INTO FRIDAY AHEAD
OF ANOTHER FRONT BEING ADVERTISED CROSSING THE FRIDAY NIGHT(GFS) OR
LATE SATURDAY(ECMWF). NEEDLESS TO SAY...THE FORECAST FOR THE COMING
WEEKEND IS LESS CONFIDENCE INSPIRING THAN I WOULD LIKE. HAVE WENT
WITH A BLEND OF GFS AND ECMWF TO HOPEFULLY COME UP WITH A GOOD
COMPROMISE.  /16

&&

.FIRE WEATHER...SOUTHERLY TRANSPORT WINDS WILL INCREASE AHEAD OF AN
APPROACHING COLD FRONT MONDAY.  A LINE OF SHOWERS AND THUNDERSTORMS
DEVELOPING AHEAD OF THE APPROACHING FRONT WILL MOVE INTO SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA DURING THE LATE AFTERNOON
HOURS ON MONDAY...MOVING EAST OF THE DESTIN AND ANDALUSIA AREAS
DURING THE LATE EVENING HOURS MONDAY NIGHT.  A DRIER AIRMASS WILL
FOLLOW IN THE WAKE OF THE FRONT FOR TUESDAY WITH NORTHERLY TRANSPORT
WINDS AND MUCH HIGHER DISPERSION VALUES.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  85  57  77 /  05  30  50  05
PENSACOLA   70  82  60  76 /  05  20  50  05
DESTIN      71  75  61  75 /  05  10  50  05
EVERGREEN   66  86  55  75 /  05  30  80  05
WAYNESBORO  67  84  52  77 /  05  70  50  05
CAMDEN      65  85  53  75 /  05  50  70  05
CRESTVIEW   66  86  57  77 /  05  20  60  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/05
Hazardous weather outlook, Apr 10, 11:13 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1113 PM CDT SUN APR 10 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-102000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT THROUGH EARLY MONDAY AFTERNOON

FOG WILL SPREAD INTO THE BAYS AND INLAND WATERWAYS BEFORE SUNSET
ONCE AGAIN THIS EVENING...BUT SOME SLIGHT IMPROVEMENT MAY BE NOTED
LATE TONIGHT AS A COLD FRONT APPROACHES FORM THE WEST. VISIBILITIES
ARE EXPECTED TO DROP BELOW 1 MILE OVER SOME AREAS.

A MODERATE SOUTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVER THE
MARINE AREA TONIGHT POSSIBLY RESULTING IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...LATE MONDAY AFTERNOON THROUGH SUNDAY

A MODERATE SOUTHERLY WIND WILL PERSIST OVER THE MARINE AREA THROUGH
MONDAY EVENING...FOLLOWED BY A STRONG COLD FRONT MOVING OVER THE
AREA AROUND MIDNIGHT. A MODERATE TO AT TIMES STRONG NORTHERLY FLOW
WILL FOLLOW THE WIND SHIFT RESULTING IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

AHEAD OF THE COLD FRONT...A SLIGHT RISK OF A SEVERE THUNDERSTORM
EXISTS LATE MONDAY AFTERNOON AND INTO THE EARLY EVENING HOURS. THE
MOST LIKELY SCENARIO WOULD BE FOR BOWING SEGMENTS TO DEVELOP ALONG A
LINE OF STRONG THUNDERSTORMS...WITH THE POTENTIAL FOR A FEW OF THESE
TO PRODUCE DAMAGING SEVERE THUNDERSTORM WIND GUSTS ACROSS THE FAR
INLAND PORTIONS OF THE FORECAST AREA...ROUGHLY NORTH OF HIGHWAY 84
AND WEST OF I-65. THE SEVERE THREAT IS LESS FURTHER EASTWARD GIVEN
CURRENT EVENT TIMING AND SPATIAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
LATE MONDAY AFTERNOON INTO THE EARLY EVENING HOURS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:02 AM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more17 hr
Apr 11, 6:45 PM CDTSevere Thunderstorm WarningMOBChoctaw60 min
Apr 11, 5:44 AM CDTRed Flag WarningMOB12 hr

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.